The multi-layer free boundary problem for the p-Laplacian in convex domains
MetadataShow full item record
Acker, A.,Henrot, A.,Poghosyan,M. and Shahgholian, H.; The multi-layer free boundary problem for the p−Laplacian in convex domains, Interfaces and Free boundaries, 6(2004), 81-103.
The main result of this paper concerns existence of classical solutions to the multi-layer Bernoulli free boundary problem with nonlinear joining conditions and the p-Laplacian as gov- erning operator. The present treatment of the 2-layer case involves technical re¯nements of the one-layer case, studied earlier by two of the authors. The existence treatment of the multi-layer case is largely based on a reduction to the two-layer case, in which uniform separation of the free boundaries plays a key role.
Click on the DOI link below to access the article (may not be free).